Alert archive / Florida / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 2, NWS Tallahassee, FL

January 3, 2026Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 3, 2026, 1:51 PM CST for Walton County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2026, 1:51 PM CST (19:51 UTC)
Expired
Jan 3, 2026, 2:45 PM CST
In force
54 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Walton County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2026-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2026-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

511 
WUUS52 KTAE 031951
SVRTAE
FLC131-032045-
/O.NEW.KTAE.SV.W.0002.260103T1951Z-260103T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
151 PM CST Sat Jan 3 2026

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Central Walton County in the Panhandle of Florida...

* Until 245 PM CST.

* At 150 PM CST, a severe thunderstorm was located near Niceville,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  De Funiak Springs, Eglin Air Force Base, Freeport, Ponce De Leon,
  Red Bay, Douglass Crossroad, Portland, Villa Tasso, Rock Hill,
  Bruce, Eucheeanna, Pleasant Ridge, New Home, and Knox Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3073 8639 3070 8585 3063 8592 3054 8588
      3044 8592 3043 8598 3038 8600 3040 8612
      3043 8612 3044 8616 3047 8613 3046 8619
      3050 8620 3047 8624 3043 8625 3042 8622
      3042 8626 3049 8625 3046 8639
TIME...MOT...LOC 1950Z 277DEG 35KT 3061 8648 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

73-YOUNG
3 follow-up statements
662 
WWUS52 KTAE 032009
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
209 PM CST Sat Jan 3 2026

FLC131-032045-
/O.CON.KTAE.SV.W.0002.000000T0000Z-260103T2045Z/
Walton FL-
209 PM CST Sat Jan 3 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR CENTRAL WALTON COUNTY...

At 209 PM CST, a severe thunderstorm was located over Eglin Air Force
Base, or 12 miles southwest of De Funiak Springs, moving east at 40
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Freeport, Ponce De Leon, Red
Bay, Douglass Crossroad, Portland, Villa Tasso, Rock Hill, Bruce,
Eucheeanna, Pleasant Ridge, New Home, and Knox Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3073 8639 3070 8585 3063 8592 3054 8588
      3044 8592 3043 8598 3038 8600 3040 8612
      3043 8612 3044 8616 3047 8613 3046 8619
      3050 8620 3047 8624 3043 8625 3042 8622
      3042 8626 3049 8625 3046 8639
TIME...MOT...LOC 2009Z 277DEG 35KT 3059 8627 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
807 
WWUS52 KTAE 032028
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
228 PM CST Sat Jan 3 2026

FLC131-032045-
/O.CON.KTAE.SV.W.0002.000000T0000Z-260103T2045Z/
Walton FL-
228 PM CST Sat Jan 3 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR CENTRAL WALTON COUNTY...

At 228 PM CST, a severe thunderstorm was located 11 miles south of De
Funiak Springs, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Freeport, Ponce De Leon,
Bruce, Eucheeanna, Red Bay, Douglass Crossroad, Portland, Pleasant
Ridge, Knox Hill, and Rock Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3070 8585 3063 8592 3054 8588 3044 8592
      3043 8598 3038 8600 3040 8612 3043 8612
      3044 8616 3047 8613 3046 8619 3050 8620
      3072 8619
TIME...MOT...LOC 2028Z 270DEG 35KT 3058 8606 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
978 
WWUS52 KTAE 032038
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
238 PM CST Sat Jan 3 2026

FLC131-032047-
/O.EXP.KTAE.SV.W.0002.000000T0000Z-260103T2045Z/
Walton FL-
238 PM CST Sat Jan 3 2026

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WALTON COUNTY WILL
EXPIRE AT 245 PM CST...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, penny 
sized hail and gusty winds to 40 mph are still possible with this 
thunderstorm.

&&

LAT...LON 3070 8585 3063 8592 3054 8588 3044 8592
      3043 8598 3038 8600 3040 8612 3043 8612
      3044 8616 3047 8613 3046 8619 3050 8620
      3072 8619
TIME...MOT...LOC 2037Z 277DEG 35KT 3057 8596 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 12:44 PM CST, 1 hour 7 minutes earlier. Its key messages:

  • Issued at 141 PM EST Sat Jan 3 2026
  • A Marginal (level 1 of 5) Risk for severe storms continues through this evening. The main threats are strong to damaging wind gusts and large hail. A brief tornado or two cannot be ruled out.
  • Hazardous marine conditions are expected today through tonight due to strong breezes southwest breezes ahead of a cold front. A Small Craft Advisory is in effect through late tonight for waters west of Apalachicola.
Area forecast discussion, Jan 3, 12:44 PM CST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
144 PM EST Sat Jan 3 2026

...New SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 141 PM EST Sat Jan 3 2026

- A Marginal (level 1 of 5) Risk for severe storms continues
  through this evening. The main threats are strong to damaging
  wind gusts and large hail. A brief tornado or two cannot be
  ruled out.

- Hazardous marine conditions are expected today through tonight
  due to strong breezes southwest breezes ahead of a cold front. A
  Small Craft Advisory is in effect through late tonight for
  waters west of Apalachicola.

&&

.SHORT TERM...
(This Evening through Sunday)
Issued at 141 PM EST Sat Jan 3 2026

Ongoing showers and thunderstorms will prevail through the day
today as an upper level shortwave trough passes over the region.
The amount of bulk layer shear has decreased since this morning
but the low and midlevel instability has increased as temperatures
will have warmed to the low 70s. The threats of strong to
damaging wind gusts and large hail will remain until the cold
front passes later this evening. The tornado threat was always low
but it cannot be entirely ruled out. The SPC has the entire
region highlighted in a Marginal (level 1 of 5) risk for severe
weather.

The storm motion is nearly parallel to the trough, allowing for
training storms. Rainfall amounts above 2" are possible today in
some locations. Although this won't lead to widespread or riverine
flooding, there could be some nuisance ponding in urban/low-lying
areas. The cold front will pass through the region from northwest
to southeast this evening, clearing out the remaining
showers/storms. Behind the front, there will still be enough
moisture for a deck of stratus clouds and potentially fog to
linger into the day Sunday. With the lingering clouds,
temperatures for the day are expected to be slightly below NBM
guidance with highs in the mid-60s and low 40s for Sunday night.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 141 PM EST Sat Jan 3 2026

Following the frontal passage, upper level ridging will take over
with a surface high will be drifting east over the Carolinas.
This will lead to light easterly and southeasterly flow over the
region. During this time, there will be enough moisture for fog to
develop during the morning hours. However, there is uncertainty
as to how many mornings we can expect it to develop before the
surface high exits. It'll be something to monitor as we progress
through the week.

As the surface high moves off into the Atlantic, our winds will
shift to be more southwesterly, allowing for temperatures to warm
as we head towards the middle of the week.

Towards the end of the period, there looks to be a large trough
with an attending cold front that will cross the country bringing
another chance for showers and thunderstorms. However, the timing
and impacts at the moment are uncertain. PoPs for this upcoming
weekend are generally around 30-40 percent. We will continue to
monitor and provide updates as the system sets up.

&&

.AVIATION...
(18Z TAFS)
Issued at 1228 PM EST Sat Jan 3 2026

Restrictions across the region today, especially in SHRA and TSRA.
Gusty Southwest winds. SHRA/TSRA will end with the cold frontal
passage around 00Z. Low clouds will set in overnight with fog as
well. Restrictions in low clouds and fog slowly lift on Sunday
morning. Meanwhile, northwest winds will veer to the northeast.

&&

.MARINE...
Issued at 141 PM EST Sat Jan 3 2026

Showers and thunderstorms are expected over the waters today as a
cold front moves through today into this evening. Along the
front, winds will increase to Advisory levels in our waters west
of Apalachee Bay, with Cautionary conditions to the east. These
storms can produce erratic winds with gusts above 34 kts, and have
the potential to produce large hail and a couple of waterspouts
can't be ruled out. Following the frontal passage, winds and seas
will begin to calm down. Favorable boating conditions are expected
to return by Monday and be tranquil through the rest of the work
week.

&&

.FIRE WEATHER...
Issued at 141 PM EST Sat Jan 3 2026

Beneficial rain has fallen and/or will continue to fall over all
districts today. For districts along and south of I-10, rain
accumulations may exceed 1" in some locations. During the
afternoon, thunderstorms may develop with the potential of
generating strong gusty winds. The tornado threat is very low.
There is also a hail threat with these storms. Following today's
cold front, winds will be northerly and will become easterly by
Monday. Dispersions on Sunday will be poor for most districts
south of I-10, and low in our AL and GA districts for the
afternoon. All around low dispersions are expected for Monday
afternoon. Moisture will linger following the front which would
lead to potential fog development each morning for the rest of the
weekend and into the start of the work week.

&&

.HYDROLOGY...
Issued at 141 PM EST Sat Jan 3 2026

Ongoing showers with a few embedded thunderstorms will continue
through the region today into the evening. We have reports of 2+
inches for locations in Walton County from this morning. The
current set up shows the continued potential for training storms.
We expect widespread amounts of .25 - .75 inches of rain, with
isolated higher amounts. Some locations may experience nuisance
flooding from the training storms but, widespread or riverine
flooding is not expected. All this rain is beneficial however,
drought conditions are still ongoing. For more information on
local impacts from drought, please visit
www.weather.gov/tae/LocalDrought.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   51  64  46  68 /  40   0   0   0
Panama City   53  65  49  68 /  30   0   0   0
Dothan        49  64  45  67 /  20   0   0   0
Albany        48  63  43  67 /  30   0   0   0
Valdosta      48  62  43  68 /  50   0   0   0
Cross City    53  66  46  73 /  60   0   0   0
Apalachicola  54  63  52  65 /  40   0  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...None.
AL...None.
GM...Small Craft Advisory until midnight CST tonight for GMZ751-752-
     770-772.

&&

SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...LF
MARINE...Montgomery
FIRE WEATHER...Montgomery
HYDROLOGY...Montgomery

In the hours before

Special weather statement, Jan 3, 12:47 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1247 PM CST Sat Jan 3 2026

ALZ068-FLZ007-009-031930-
Geneva AL-Holmes FL-North Walton FL-
1247 PM CST Sat Jan 3 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL GENEVA...NORTH
CENTRAL WALTON AND NORTHWESTERN HOLMES COUNTIES THROUGH 130 PM CST...

At 1246 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Florala, moving east at 45 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Black, Miller Crossroads, Gordon, Leonia, Gaskin, Barker Store,
Cerrogordo, Prosperity, Darlington, Gritney, Arrant Settlement,
Sweetgum Head, Royals Crossroads, Glendale, Vaughanville, Smith
Crossroads, Hickory Hill, Izagora, New Hope, and Baker Settlement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3098 8629 3103 8574 3078 8574 3078 8575
      3079 8575 3079 8579 3088 8628
TIME...MOT...LOC 1846Z 273DEG 41KT 3093 8622

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

73-YOUNG
Special weather statement, Jan 3, 12:50 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
150 PM EST Sat Jan 3 2026

GAZ125-144-145-031930-
Baker GA-Dougherty GA-Mitchell GA-
150 PM EST Sat Jan 3 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DOUGHERTY...
NORTHEASTERN MITCHELL AND NORTHEASTERN BAKER COUNTIES THROUGH 230 PM
EST...

At 150 PM EST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Baconton, or 10 miles north of Newton, moving east
at 20 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Putney, Albany, Baconton, Walker, Lester, Freeman, Radium Springs,
Red Store Crossroads, Williamsburg, Southwest Ga Regional A/P, Pecan
City, and Ducker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3148 8400 3147 8399 3146 8400 3132 8400
      3138 8439 3154 8438 3154 8400
TIME...MOT...LOC 1850Z 278DEG 18KT 3146 8429

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

73-YOUNG
Special weather statement, Jan 3, 1:10 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
110 PM CST Sat Jan 3 2026

FLZ007-009-031945-
Holmes FL-North Walton FL-
110 PM CST Sat Jan 3 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WALTON AND WEST
CENTRAL HOLMES COUNTIES THROUGH 145 PM CST...

At 110 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles south of Florala, moving east at 30 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
De Funiak Springs, Union, Liberty, Gordon, Cluster Springs, Fox Hill,
Sand Hill, Glendale, Pleasant Hill, Center Ridge, New Harmony, Piney
Grove, Argyle, and Caney Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3088 8639 3092 8638 3089 8597 3071 8603
      3084 8639
TIME...MOT...LOC 1910Z 283DEG 26KT 3086 8631

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

73-YOUNG
Special weather statement, Jan 3, 1:17 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
217 PM EST Sat Jan 3 2026

ALZ066-067-069-GAZ123-142>145-032000-
Dale AL-Henry AL-Houston AL-Miller GA-Baker GA-Mitchell GA-
Calhoun GA-Early GA-
217 PM EST Sat Jan 3 2026

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL DALE...SOUTHERN
HENRY AND NORTHEASTERN HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...
NORTHERN MILLER...CENTRAL MITCHELL...BAKER...SOUTHERN CALHOUN AND
EARLY COUNTIES IN SOUTHWESTERN GEORGIA THROUGH 300 PM EST/200 PM
CST/...

At 217 PM EST/117 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles south of Leary to
near Blakely to near Headland. Movement was southeast at 25 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Colquitt, Newton, Headland, Dothan, Blakely, Camilla, Kinsey,
Ashford, Cowarts, Arlington, Webb, Columbia, Douglasville,
Centerville, Grimes, Avon, Newville, Napier Field, Damascus, and
Haleburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3144 8443 3144 8438 3122 8413 3117 8475
      3118 8542 3143 8550 3147 8442
TIME...MOT...LOC 1917Z 306DEG 20KT 3139 8452 3136 8497 3135 8541

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

73-YOUNG
Special weather statement, Jan 3, 1:22 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
122 PM CST Sat Jan 3 2026

ALZ068-069-032000-
Geneva AL-Houston AL-
122 PM CST Sat Jan 3 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GENEVA AND
SOUTHEASTERN HOUSTON COUNTIES THROUGH 200 PM CST...

At 122 PM CST, Doppler radar was tracking a strong thunderstorm near
Taylor, or 8 miles north of Graceville, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cottonwood, Dothan, Taylor, Ashford, Slocomb, Malvern, Rehobeth,
Avon, Madrid, Memphis, Fadette, Pansey, Grangeburg, Garretts
Crossroads, Lovetown, Wilson Mill, Southern Junction, Sealy Springs,
Merritts Crossroads, and Olympia Spa Resort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3116 8557 3118 8515 3100 8511 3100 8559
TIME...MOT...LOC 1922Z 271DEG 31KT 3107 8549

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jan 3, 1:27 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
127 PM CST Sat Jan 3 2026

FLZ007>011-032015-
Holmes FL-Central Walton FL-Jackson FL-North Walton FL-Washington FL-
127 PM CST Sat Jan 3 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN JACKSON...NORTHERN
WALTON...HOLMES AND NORTHERN WASHINGTON COUNTIES THROUGH 215 PM
CST...

At 126 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Graceville to 13 miles west of
Bonifay to near De Funiak Springs. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chipley, Graceville, Bonifay, De Funiak Springs, Union, Liberty,
Cottondale, Ponce De Leon, Caryville, Esto, Westville, Campbellton,
Noma, Hinsons Crossroads, Richter Crossroads, Whitehead Crossroads,
Cerrogordo, Tendil Crossing, Gritney, and Arrant Settlement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3094 8511 3076 8542 3065 8589 3081 8635
      3088 8596 3099 8565
TIME...MOT...LOC 1926Z 279DEG 22KT 3093 8565 3083 8591 3077 8618

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

73-YOUNG

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 12:47 PM CSTSpecial Weather StatementTAEHolmes43 min
Jan 3, 1:10 PM CSTSpecial Weather StatementTAEWalton35 min
Jan 3, 1:13 PM CSTSpecial Marine WarningTAE62 min
Jan 3, 1:27 PM CSTSpecial Weather StatementTAEHolmes48 min
Jan 3, 1:49 PM CSTSpecial Marine WarningTAE86 min
Jan 3, 1:56 PM CSTSpecial Weather StatementTAEGulf34 min
Jan 3, 2:20 PM CSTSpecial Marine WarningTAE55 min
Jan 3, 2:35 PM CSTSpecial Weather StatementTAEGulf25 min
Jan 3, 2:37 PM CSTSpecial Weather StatementTAEWashington38 min
Jan 3, 3:11 PM CSTSpecial Marine WarningTAE94 min
Jan 3, 3:15 PM CSTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson45 min
Jan 3, 4:09 PM CSTSpecial Weather StatementTAEJefferson36 min
Jan 3, 5:30 PM CSTSpecial Marine WarningTAE60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.